Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 174, NWS Atlanta, GA

June 4, 2023Butts County, Jasper County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 4, 2023, 6:25 PM EDT for Butts County, Jasper County, Georgia. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2023, 6:25 PM EDT (22:25 UTC)
Expired
Jun 4, 2023, 7:15 PM EDT
In force
50 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Butts County, GA, Jasper County, GA

The radar

The Atlanta radar (KFFC), 65 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.4 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 170 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
170 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

250 
WUUS52 KFFC 042225
SVRFFC
GAC035-159-042315-
/O.NEW.KFFC.SV.W.0174.230604T2225Z-230604T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
625 PM EDT Sun Jun 4 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Butts County in central Georgia...
  West central Jasper County in central Georgia...

* Until 715 PM EDT.

* At 625 PM EDT, a severe thunderstorm was located near Turtle Cove,
  or near Monticello, moving southwest at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Jackson, Monticello, Flovilla, Eudora, Turtle Cove, Indian Springs
  State Park, Stark and North Alcovy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3339 8388 3338 8386 3337 8387 3337 8386
      3339 8383 3341 8384 3344 8377 3333 8366
      3320 8387 3320 8392 3326 8397 3334 8399
TIME...MOT...LOC 2225Z 059DEG 11KT 3334 8378 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
159 
WWUS52 KFFC 042311
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
711 PM EDT Sun Jun 4 2023

GAC035-159-042321-
/O.EXP.KFFC.SV.W.0174.000000T0000Z-230604T2315Z/
Butts GA-Jasper GA-
711 PM EDT Sun Jun 4 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BUTTS AND WEST
CENTRAL JASPER COUNTIES WILL EXPIRE AT 715 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

LAT...LON 3339 8388 3338 8386 3337 8387 3337 8386
      3339 8383 3341 8384 3344 8377 3333 8366
      3320 8387 3320 8392 3326 8397 3334 8399
TIME...MOT...LOC 2311Z 059DEG 11KT 3327 8392 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:51 PM EDT, 2 hours 34 minutes earlier.

Area forecast discussion, Jun 4, 3:51 PM EDT, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
351 PM EDT Sun Jun 4 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This evening through Monday)
Issued at 331 PM EDT Sun Jun 4 2023

Active showers and thunderstorms firing this afternoon over north
and western Georgia will continue into tonight as lobe of mid-
level cyclonic vorticity shifts southwest from the Tennessee
Valley into Alabama. Morning showers kept instability low over
the Atlanta-area, but sufficient forcing combined with diurnal
heating to get a few strong storms firing over mostly the
northeast Georgia mountains. PoPs continue to be highest north and
west of the I-85 corridor, with gradient towards lower/no chances
south and east. Storms have the potential to organize into
clusters, with strong to severe storms capable of producing
damaging winds. A Marginal Risk of severe storms remains for north
Georgia.

Little change is expected with the overall mid- to upper-level
pattern through the Short Term with the cutoff low over New
England/Canadian Maritimes, however, models are less enthusiastic
about dry air into the region as a result. Dew points through
Monday are a degree or two higher than previous runs, generally
settling into the upper 50s and low 60s. High temperatures will be
in the mid to upper 80s Monday afternoon, and diurnal isolated to
scattered showers and thunderstorms will be possible over north
Georgia where better moisture is present.

31

&&

.LONG TERM...
(Tuesday morning through next Saturday)
Issued at 331 PM EDT Sun Jun 4 2023

Overall weather pattern persists through the Long Term with large
closed low over the Canadian Maritimes flinging waves of moisture
into the Southeast region. Activity will largely be diurnal
through Thursday when more substantial disturbance pushes through
and clears the state by Friday. Temperatures will be seasonally
warm, with the southern CWA rising into the low 90s by Tuesday. In
the wake of the late-week system, cooler and drier conditions are
expected into the weekend.

31

&&

.AVIATION...
(18Z TAFS)
Issued at 136 PM EDT Sun Jun 4 2023

Largely VFR expected through the period, except for brief MVFR
in/near -RA. Light precip over ATL-area TAF sites should inhibit
TS development this afternoon. At some TAF sites, have shortened
TEMPO to 19-21Z, but at KATL, have removed it entirely. NE-E winds
today will shift to the SE after 08Z, and then to the SW after
16-18Z. Speeds will be 10kt or less. Precip potential for Monday
is too low to even include in a PROB30 at this time. SCT CU will
develop mid morning.

//ATL Confidence...18Z Update...
Medium confidence on lower TS potential this afternoon/evening.
High confidence on all other elements.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          61  87  65  90 /  10  20  20  30
Atlanta         64  86  67  88 /  20  20  10  30
Blairsville     58  81  59  84 /  30  30  20  30
Cartersville    61  88  64  89 /  30  20  20  30
Columbus        64  89  66  91 /  20  10  10  30
Gainesville     61  85  66  89 /  20  30  20  30
Macon           61  89  67  92 /  10  10  10  30
Rome            62  88  65  90 /  40  20  20  30
Peachtree City  61  87  65  89 /  20  10  10  30
Vidalia         62  87  66  92 /  10  10   0  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...31
LONG TERM....31
AVIATION...31
Hazardous weather outlook, Jun 4, 5:32 PM EDT, 53 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
532 PM EDT Sun Jun 4 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-052145-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
532 PM EDT Sun Jun 4 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Scattered showers and thunderstorms will continue to develop this
afternoon/evening. The primary threats with any storms will be
brief gusty winds, heavy rain, and cloud to ground lightning. An
isolated severe storm is possible, with damaging winds being the
main concern.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

The probability for widespread hazardous weather is low.

Isolated to scattered mainly afternoon and evening thunderstorms
are possible each day, through Thursday. A few better organized
storms will be capable of producing strong winds, heavy rain and
frequent cloud to ground lightning. Widespread severe weather is
not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected through tonight.

In the hours before

Special weather statement, Jun 4, 6:01 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
601 PM EDT Sun Jun 4 2023

GAZ022-023-034-042230-
Hall GA-Forsyth GA-Gwinnett GA-
601 PM EDT Sun Jun 4 2023

...A strong thunderstorm will impact portions of northern Forsyth,
north central Gwinnett and southwestern Hall Counties through 630 PM
EDT...

At 600 PM EDT, a strong thunderstorm was over Coal Mountain, or near
Cumming, moving southwest at 20 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cumming, Sugar Hill, Buford, Aqualand Park, Drew, Chestatee,
Oscarville, Buford Dam-Lake Lanier Parks, Coal Mountain and Lake
Lanier Islands.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3424 8392 3408 8405 3422 8425 3434 8410
      3433 8404
TIME...MOT...LOC 2200Z 044DEG 16KT 3425 8406

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 4, 6:02 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
602 PM EDT Sun Jun 4 2023

GAZ002-004-042230-
Whitfield GA-Walker GA-
602 PM EDT Sun Jun 4 2023

...A strong thunderstorm will impact portions of southwestern
Whitfield and east central Walker Counties through 630 PM EDT...

At 602 PM EDT, a strong thunderstorm was over Mill Creek, or near
Dalton, moving southwest at 10 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Dalton, Mill Creek and Villanow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3467 8494 3462 8507 3474 8520 3480 8500
TIME...MOT...LOC 2202Z 066DEG 9KT 3471 8505

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 4, 6:14 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
614 PM EDT Sun Jun 4 2023

GAZ022-033-034-042245-
North Fulton GA-Forsyth GA-Gwinnett GA-
614 PM EDT Sun Jun 4 2023

...A strong thunderstorm will impact portions of south central
Forsyth, western Gwinnett and northeastern Fulton Counties through
645 PM EDT...

At 614 PM EDT, a strong thunderstorm was over Duluth, or near
Peachtree Corners, moving southwest at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Lawrenceville, Peachtree Corners, Roswell, Johns Creek, Alpharetta,
Duluth, Suwanee, Lilburn, Norcross, Berkeley Lake and Mountain Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3411 8411 3394 8400 3385 8415 3386 8417
      3405 8430
TIME...MOT...LOC 2214Z 066DEG 9KT 3400 8413

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 4, 6:16 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
616 PM EDT Sun Jun 4 2023

GAZ012-019>021-042245-
Cherokee GA-Gordon GA-Bartow GA-Floyd GA-
616 PM EDT Sun Jun 4 2023

...Strong thunderstorms will impact portions of southwestern
Cherokee, east central Floyd, southwestern Gordon and central Bartow
Counties through 645 PM EDT...

At 616 PM EDT, a line of strong thunderstorms was along a line
extending from Plainville to Bridgemill, and moving southwest at 5
mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Rome, Canton, Cartersville, Adairsville, Emerson, White, Kingston,
Plainville, Cassville, Shannon, Pinson, Kellogg Creek, Red Top
Mountain State Park, Oak Grove, Little River Landing, George
Washington Carver St Pk, Sutallee, Hobgood Park and Bridgemill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3436 8525 3444 8503 3420 8451 3408 8457
      3408 8464
TIME...MOT...LOC 2216Z 045DEG 6KT 3440 8505 3417 8456

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 4, 6:18 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
618 PM EDT Sun Jun 4 2023

GAZ048-058-059-042245-
Butts GA-Jasper GA-Newton GA-
618 PM EDT Sun Jun 4 2023

...A strong thunderstorm will impact portions of eastern Butts,
northwestern Jasper and southeastern Newton Counties through 645 PM
EDT...

At 617 PM EDT, a strong thunderstorm was near Eudora, or near
Monticello, moving southwest at 20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Jackson, Monticello, Flovilla, Stewart, Calvin, Eudora, Turtle Cove,
Worthville, North Alcovy, Indian Springs State Park, Fincherville and
Stark.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3339 8398 3339 8397 3340 8398 3341 8398
      3347 8376 3333 8366 3320 8386 3320 8391
      3337 8400
TIME...MOT...LOC 2217Z 066DEG 19KT 3335 8376

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 4, 6:20 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
620 PM EDT Sun Jun 4 2023

GAZ070-071-042245-
Lamar GA-Monroe GA-
620 PM EDT Sun Jun 4 2023

...A strong thunderstorm will impact portions of northwestern Monroe
and east central Lamar Counties through 645 PM EDT...

At 620 PM EDT, a strong thunderstorm was near Forsyth, moving
southwest at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Forsyth, Collier, Johnstonville, Blount and Brent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3320 8393 3304 8383 3296 8404 3313 8410
TIME...MOT...LOC 2220Z 059DEG 11KT 3309 8396

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 2:15 PM EDTSpecial Weather StatementFFCMurray30 min
Jun 4, 3:04 PM EDTSpecial Weather StatementFFCGilmer26 min
Jun 4, 3:08 PM EDTSpecial Weather StatementFFCUnion37 min
Jun 4, 3:13 PM EDTSpecial Weather StatementFFCFannin32 min
Jun 4, 3:19 PM EDTSpecial Weather StatementFFCHarris26 min
Jun 4, 3:31 PM EDTSpecial Weather StatementFFCGilmer29 min
Jun 4, 3:39 PM EDTSpecial Weather StatementFFCHarris36 min
Jun 4, 3:46 PM EDTSpecial Weather StatementFFCFannin29 min
Jun 4, 4:00 PM EDTSpecial Weather StatementFFCFannin30 min
Jun 4, 4:02 PM EDTSpecial Weather StatementFFCPickens28 min
Jun 4, 4:16 PM EDTSpecial Weather StatementFFCFannin29 min
Jun 4, 4:29 PM EDTSpecial Weather StatementFFCLumpkin31 min
Jun 4, 4:38 PM EDTSpecial Weather StatementFFCPickens37 min
Jun 4, 4:57 PM EDTSpecial Weather StatementFFCDawson33 min
Jun 4, 5:03 PM EDTSpecial Weather StatementFFCLumpkin27 min
Jun 4, 5:13 PM EDTSpecial Weather StatementFFCGordon32 min
Jun 4, 5:32 PM EDTSpecial Weather StatementFFCCherokee, Dawson, Forsyth, Pickens28 min
Jun 4, 5:44 PM EDTSpecial Weather StatementFFCBartow31 min
Jun 4, 6:01 PM EDTSpecial Weather StatementFFCForsyth29 min
Jun 4, 6:02 PM EDTSpecial Weather StatementFFCWhitfield28 min
Jun 4, 6:14 PM EDTSpecial Weather StatementFFCGwinnett31 min
Jun 4, 6:16 PM EDTSpecial Weather StatementFFCBartow29 min
Jun 4, 6:18 PM EDTSpecial Weather StatementFFCJasper27 min
Jun 4, 6:20 PM EDTSpecial Weather StatementFFCMonroe25 min
Jun 4, 6:27 PM EDTSpecial Weather StatementFFCMacon33 min
Jun 4, 6:28 PM EDTSpecial Weather StatementFFCCatoosa32 min
Jun 4, 6:31 PM EDTSpecial Weather StatementFFCTaylor29 min
Jun 4, 6:35 PM EDTSpecial Weather StatementFFCDeKalb25 min
Jun 4, 6:38 PM EDTSpecial Weather StatementFFCCobb37 min
Jun 4, 6:38 PM EDTSpecial Weather StatementFFCFloyd37 min
Jun 4, 6:47 PM EDTSpecial Weather StatementFFCLamar28 min
Jun 4, 6:48 PM EDTSpecial Weather StatementFFCCobb27 min
Jun 4, 6:53 PM EDTSpecial Weather StatementFFCCatoosa, Walker37 min
Jun 4, 6:54 PM EDTSevere Thunderstorm WarningFFCButts, Lamar, Monroe32 min
Jun 4, 6:58 PM EDTSpecial Weather StatementFFCDeKalb32 min
Jun 4, 7:00 PM EDTSpecial Weather StatementFFCButts30 min
Jun 4, 7:02 PM EDTSpecial Weather StatementFFCChattahoochee28 min
Jun 4, 7:03 PM EDTSpecial Weather StatementFFCDeKalb, Fulton27 min
Jun 4, 7:05 PM EDTSpecial Weather StatementFFCTalbot25 min
Jun 4, 7:10 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker32 min
Jun 4, 7:11 PM EDTSpecial Weather StatementFFCCobb, Fulton, Paulding34 min
Jun 4, 7:13 PM EDTSpecial Weather StatementFFCPeach32 min
Jun 4, 7:15 PM EDTSpecial Weather StatementFFCPolk30 min
Jun 4, 7:37 PM EDTSpecial Weather StatementFFCPolk23 min
Jun 4, 7:40 PM EDTSpecial Weather StatementFFCDade, Walker35 min
Jun 4, 7:53 PM EDTSpecial Weather StatementFFCSchley37 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.